Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 3976469, 4 pages
https://doi.org/10.1155/2017/3976469
Research Article

New Result on the Critical Exponent for Solution of an Ordinary Fractional Differential Problem

1School of Mathematical and Informational Sciences, Yantai University, Yantai, Shandong 264005, China
2Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia
3School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
4Department of Mathematics, Shandong University of Science and Technology, Qingdao, Shandong 266590, China

Correspondence should be addressed to Xinguang Zhang; ua.ude.nitruc@gnahz.gnaugnix

Received 20 April 2017; Accepted 22 August 2017; Published 4 October 2017

Academic Editor: Richard I. Avery

Copyright © 2017 Xinguang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Carrizales, L. Lake, and R. Johns, “Multiphase fluid flow simulation of heavy oil recovery by electromagnetic heating,” in Proceedings of the SPE Improved Oil Recovery Symposium, Tulsa, OK, USA, April 2010. View at Publisher · View at Google Scholar
  2. E. Cariaga, F. Concha, and M. Sepúlveda, “Flow through porous media with applications to heap leaching of copper ores,” Chemical Engineering Journal, vol. 111, no. 2-3, pp. 151–165, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. X. Zhang, L. Liu, and Y. Wu, “The uniqueness of positive solution for a fractional order model of turbulent flow in a porous medium,” Applied Mathematics Letters, vol. 37, pp. 26–33, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. C. Bouffard and D. G. Dixon, “Investigative study into the hydrodynamics of heap leaching processes,” Metallurgical and Materials Transactions B, vol. 32, no. 5, pp. 763–776, 2001. View at Publisher · View at Google Scholar
  5. X. Yu and Z. Zhai, “Well-posedness for fractional Navier-Stokes equations in the largest critical spaces,” Mathematical Methods in the Applied Sciences, vol. 35, no. 6, pp. 676–683, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Sun, W. Chen, and Y. Chen, “Variable-order fractional differential operators in anomalous diffusion modeling,” Physica A: Statistical Mechanics and Its Applications, vol. 388, no. 21, pp. 4586–4592, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. M. M. Meerschaert and C. Tadjeran, “Finite difference approximations for fractional advection-dispersion flow equations,” Journal of Computational and Applied Mathematics, vol. 172, no. 1, pp. 65–77, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Fomin, V. Chugunov, and T. Hashida, “Application of fractional differential equations for modeling the anomalous diffusion of contaminant from fracture into porous rock matrix with bordering alteration zone,” Transport in Porous Media, vol. 81, no. 2, pp. 187–205, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. Zhang, L. Liu, and Y. Wu, “Variational structure and multiple solutions for a fractional advection-dispersion equation,” Computers & Mathematics with Applications, vol. 68, no. 12, part A, pp. 1794–1805, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. Zhang, L. Liu, Y. Wu, and B. Wiwatanapataphee, “Nontrivial solutions for a fractional advection dispersion equation in anomalous diffusion,” Applied Mathematics Letters, vol. 66, pp. 1–8, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  11. R. Metzler, W. Schick, H. Kilian, and T. F. Nonnenmacher, “Relaxation in filled polymers: a fractional calculus approach,” The Journal of Chemical Physics, vol. 103, no. 16, pp. 7180–7186, 1995. View at Publisher · View at Google Scholar · View at Scopus
  12. J.-P. Bouchaud and A. Georges, “Anomalous diffusion in disordered media: statistical mechanisms, models and physical applications,” Physics Reports, vol. 195, no. 4-5, pp. 127–293, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  13. T. F. Nonnenmacher and R. Metzler, “On the Riemann-Liouville fractional calculus and some recent applications,” Fractals, vol. 3, no. 3, pp. 557–566, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  14. I. Podlubny, “Geometric and physical interpretation of fractional integration and fractional differentiation,” Fractional Calculus and Applied Analysis, vol. 5, no. 4, pp. 367–386, 2002. View at Google Scholar · View at MathSciNet
  15. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific Publishing Co., Pte. Ltd., Singapore, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Cui, “Uniqueness of solution for boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 51, pp. 48–54, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. Zou and Y. Cui, “Existence results for a functional boundary value problem of fractional differential equations,” Advances in Difference Equations, p. 233, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Cui and Y. Zou, “Existence results and the monotone iterative technique for nonlinear fractional differential systems with coupled four-point boundary value problems,” Abstract and Applied Analysis, vol. 2014, Article ID 242591, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  19. X. Zhang and Y. Han, “Existence and uniqueness of positive solutions for higher order nonlocal fractional differential equations,” Applied Mathematics Letters, vol. 25, no. 3, pp. 555–560, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J. R. Graef, L. Kong, and B. Yang, “Positive solutions for a fractional boundary value problem,” Applied Mathematics Letters, vol. 56, pp. 49–55, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  21. X. Zhang, L. Liu, and Y. Wu, “Multiple positive solutions of a singular fractional differential equation with negatively perturbed term,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1263–1274, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. X. Zhang, L. Liu, and Y. Wu, “The eigenvalue problem for a singular higher order fractional differential equation involving fractional derivatives,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8526–8536, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. C. S. Goodrich, “Positive solutions to boundary value problems with nonlinear boundary conditions,” Nonlinear Analysis, vol. 75, no. 1, pp. 417–432, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. X. Zhang, Y. Wu, and L. Caccetta, “Nonlocal fractional order differential equations with changing-sign singular perturbation,” Applied Mathematical Modelling, vol. 39, no. 21, pp. 6543–6552, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  25. X. Zhang, L. Liu, Y. Wu, and B. Wiwatanapataphee, “The spectral analysis for a singular fractional differential equation with a signed measure,” Applied Mathematics and Computation, vol. 257, pp. 252–263, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. Y. Laskri and N. Tatar, “The critical exponent for an ordinary fractional differential problem,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1266–1270, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  27. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  28. X. Zhang, L. Liu, B. Wiwatanapataphee, and Y. Wu, “The eigenvalue for a class of singular p-Laplacian fractional differential equations involving the Riemann-Stieltjes integral boundary condition,” Applied Mathematics and Computation, vol. 235, pp. 412–422, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  29. X. Zhang, C. Mao, L. Liu, and Y. Wu, “Exact iterative solution for an abstract fractional dynamic system model for bioprocess,” Qualitative Theory of Dynamical Systems, vol. 16, no. 1, pp. 205–222, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  30. F. Sun, L. Liu, X. Zhang, and Y. Wu, “Spectral analysis for a singular differential system with integral boundary conditions,” Mediterranean Journal of Mathematics, vol. 13, no. 6, pp. 4763–4782, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. L. Liu, F. Sun, X. Zhang, and Y. Wu, “Bifurcation analysis for a singular differential system with two parameters via to topological degree theory,” Nonlinear Analysis. Modelling and Control, vol. 22, no. 1, pp. 31–50, 2017. View at Google Scholar · View at MathSciNet
  32. L. Liu, H. Li, C. Liu, and Y. Wu, “Existence and uniqueness of positive solutions for singular fractional differential systems with coupled integral boundary conditions,” Journal of Nonlinear Science and Its Applications, vol. 10, no. 1, pp. 243–262, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  33. L. Guo, L. Liu, and Y. Wu, “Existence of positive solutions for singular fractional differential equations with infinite-point boundary conditions,” Nonlinear Analysis, Modelling and Control, vol. 21, no. 5, pp. 635–650, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  34. L. Liu, X. Zhang, J. Jiang, and Y. Wu, “The unique solution of a class of sum mixed monotone operator equations and its application to fractional boundary value problems,” Journal of Nonlinear Science and Its Applications, vol. 9, no. 5, pp. 2943–2958, 2016. View at Google Scholar · View at MathSciNet
  35. K. Li, J. Peng, and J. Jia, “Cauchy problems for fractional differential equations with Riemann-Liouville fractional derivatives,” Journal of Functional Analysis, vol. 263, no. 2, pp. 476–510, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. K. M. Furati and N.-E. Tatar, “An existence result for a nonlocal fractional differential problem,” Journal of Fractional Calculus, vol. 26, pp. 43–51, 2004. View at Google Scholar · View at MathSciNet
  37. K. M. Furati and N.-E. Tatar, “Behavior of solutions for a weighted Cauchy-type fractional differential problem,” Journal of Fractional Calculus, vol. 28, pp. 23–42, 2005. View at Google Scholar · View at MathSciNet